# SDR FDEA200902120510

- Difficulty date: February 12, 2009
- Submitted: February 12, 2009
- Operation: Air carrier
- Aircraft: N269FE
- Make and model: Boeing 727233
- Aircraft serial: 21675
- Aircraft time: 47,982 hours, 29,500 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: 601708618
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORRECTION OF SDR 09-0481 FWD CARGO DOORWAY STA 620 LOWER INNER CHORD   CRACKED.  FABRICATED CHORD ON MAE TRAVELER T9/778261.  FABRICATED SPLICE ON MAE TRAVELER T9/779262.  CHORD REMOVED AND NEW INSTALLED IAW SRM 51-30-2 AND SRM 51-40-4.  MAJOR REPAIR, RII, RDR AND SDR.
